Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Medication for Stomach pain and fever - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   form yesterday iam down with somtach pain
User :   yesterday evening
User :   can you suggest me the remedi
Doctor :   What is yoru age, occupation and gender
User :   age 27
User :   working as software engineer
User :   and iam male
Doctor :   Do you have fever / vomiting / loose stools?
User :   no please
Doctor :   Did you check the temperature
Doctor :   Is it pressing type of pain?
User :   it is normal please
User :   but i haven't checked it, but iam not feeling feverish
Doctor :   You can take Tab MEFTAL SPAS, one tablet
Doctor :   after food
User :   and one more thing please
User :   even iam facing one more problem
User :   food daigestion problem for me
User :   can you suggest wht need to be done please?
Doctor :   Ok take that tablet for now
Doctor :   Start syrup ARISTOZYME, 10 ml before food, three times a day
User :   thank you very much
Doctor :   Do you have any thing else that I can help you
Doctor :   Please fill the feedback form say done when done.
User :   No Thanks
User :   This is not big problem.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor